# SDR TWAA0003201

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, IN RT WHEEL WELL FOUND UPPER FLANGE OF TRAPEZONDAL PANEL HAD A CRACK BETWEEN NUMBER 7 AND 8 HOLES.  COMPLIED WITH SERVICE BULLETIN 53-182 PER EMLR 70245A.
